# SDR BB05022

- Difficulty date: March 23, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 757-2B7
- Aircraft serial: 24894
- Engine: Ge CF680
- System (JASC): 2710 · Aileron Control System
- Part: Lockout
- Part number: 285T0015116
- Part serial: D01887
- Condition: Faulty
- Location: Stab Trim
- Part time: 45,568 hours, 9,661 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL  FL 1237, CREW RECEIVED THE EICAS MESSAGES (AIL LOCKOUT) AND (RUDDER RATIO), AND THE ASSOCIATED LIGHTS.  CREW WAS ALSO HAVING PROBLEMS WITH THE AUTO THROTTLES DISENGAGING REPEATEDLY.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RT STAB TRIM AND AILERON LOCKOUT MODULE (SAM), AND REPAIRED THE RT ENGINE MEC TO EEC CABLE.
